Pacific Journal of Mathematics

A maximal function characterization of a class of Hardy spaces.

Robyn Owens

Article information

Pacific J. Math., Volume 119, Number 2 (1985), 365-380.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D55
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 42B30: $H^p$-spaces 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]


Owens, Robyn. A maximal function characterization of a class of Hardy spaces. Pacific J. Math. 119 (1985), no. 2, 365--380.

Export citation


  • [1] D. L. Burkholder, R. F. Gundy and M. L. Silverstein, A maximal function characteri- zation of the class Hp, Trans. Amer. Math. Soc, 157 (1971), 137-153.
  • [2] C. Fefferman and E. M. Stein, p Spaces of several variables, Acta. Math., 129 (1972), 137-193.
  • [3] E. Folner, On the Dual Spaces of the Besicovitch almost periodic Spaces, Dan. Mat. Fys. Medd., 29, No. 1 (1954).
  • [4] J. Garnett, Bounded Analytic Functions, Academic Press (1980).
  • [5] K. Hoffman, Boundary behaviour of generalized analytic functions, Trans. Amer. Math. Soc, 87 (1958), 447-466.
  • [6] F. Holland, Harmonic analysis on amalgams of Lp and lq, J. London Math. Soc, (2), 10 (1975), 295-305.
  • [7] R. Owens, Almost Periodic Hardy Spaces, D. Phil. Thesis, Oxford University, (1980).
  • [8] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press (1971).
  • [9] A. Zygmund, Trigonometrical Series, 2nd ed., Cambridge University Press, Cam- bridge, (1959).